# SDR AU960503

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310J
- Engine: Cont IO470V
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Leaking
- Location: R Engine Cyl Sec
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE COMPRESSION LEAKAGE FROM EXHAUST VALVES ON ALL 6 CYLINDERS- FOUND DURING COMPRESSION CHECK IAW AD/ENG/4 AMDT 5 - ENGINECALENDER TIME SINCE OVERHAUL WAS 19 YEARS
